HomeNabumetoneI got a cortisone shot in my ankle two weeks ago, but now I’m in pretty bad pain… help!! 10 points!!!?
Posted in Nabumetone on 20th April 2014

I got a cortisone shot in my ankle two weeks ago, but now I’m in pretty bad pain… help!! 10 points!!!?
First off, I’m 21 and I have a very mild case of spastic diplegic cerebral palsy (for those of you that don’t know, it basically just means that the muscles below my hip are tight).

So anyway, I’ve had a total of four surgeries in relation to the CP (plus an open heart surgery and eye surgery), and they were done when I was 5, 12, 16, and 19 years old. I’m 21 now, and this last surgery really didn’t go well at all. I’ll spare you the details, but I just started going to new doctors at Children’s Hospital Boston (where you’re considered a “child” until the age of 35) — they’re fantastic doctors, MUCH better than the adult surgeon I saw prior to them. (Side note: I was seeing a pediatric orthopedic surgeon until I was 18, but he could not see me after that because he only specializes in pediatrics. He was and is an amazing doctor… I’m very sad I can’t see him any more). So, in case you didn’t follow: I had a pediatric surgeon for the surgeries at ages 5, 12, and 16; I went to an adult surgeon for the surgery at 19; and now I am in the care of two wonderful doctors in Boston.

So, anyway, these new doctors checked out my foot, and it turns out that I have some kind of peroneal tendon injury. The sports medicine doctor did an ultrasound of my foot (I can’t get an MRI done because I have lots of metal around my lateral malleolus from the previous operations). There is no tearing yet, but there is a lot of swelling. Because I’ve already had two surgeries in this exact area, my doctor wants to be sure that we don’t rush into surgery again and cause even more scar tissue to develop. My surgeon suggested that the sports medicine doctor give me a shot of cortisone, which he did. I got the cortisone shot the day before Thanksgiving, and for a week I felt GREAT. It was amazing to going from having awful pain (with activity) every day to having no pain at all. I iced and elevated my foot several times a day as well.

However, after a week, the pain started coming back. It’s getting pretty bad now, and I’m also getting a huge black and blue mark around where I got the shot. I’ve been checking my foot every night to see if anything bruised because of the shot, but I did not notice anything until two days ago. Plus, I don’t think it would take two weeks to develop a bruise where I got the shot…

I haven’t really been doing much these past couple of weeks anyway, other than icing and elevating my foot and going on a stationary bike every day for 30-35 minutes (but I ALWAYS wear a brace and I’m very, very careful not to move my foot too much). Other than that, I’ve mostly been home studying for the GRE.

So, my question is this: Because I’m beginning to have almost constant, pretty bad pain now (that almost feels like a burning sensation), should I go to the emergency room? Like I’ve said, I’ve dealt with pain in my foot for my entire life, so pain in my ankle hasn’t really freaked me out at all — until now. The earliest my doctors can get me into the office is December 29th so I will be sure to bring these concerns up with them, but I’m not sure if I should do something before then too. This is getting really bad and now I’m starting to worry. Sorry this whole post is kind of jumbled… my mind is just racing because I want to make sure I don’t leave any details out!

Please help! Advice would be great!
Umm, thanks for your advice, but just so you’re aware… heating a chronic inflammatory injury is a really, really BAD idea. It makes inflammation worse, not better.

Best answer(s):

Answer by UncleMan
I would suggest getting a prescription of Nabumetone 500mg. 1 po every 12 hrs. It is a strong anti inflamitory. it works pretty good once you get it built up in your system. oh yeah, heat it with a heating pad 10 mins.before you work out, then ice it while elevated. best luck.

Answer by daisy321
Your history is complicated. Simply put go to the ER. Have the doctor look at it. I don’t know if any one here on answers is qualified to answer your question. Good Luck.

Related Post for Para Que Sirve El Paracetamol

Metformina para… (eight beneficios)
Freeski Dream Journey 2 – Salomon TV
Can You Take Naproxen And Toradol Collectively?
Cyclobenzaprine To Calm down Muscle mass and Relieve Ache From Muscle Spasms – Overview
Para Que Sirve El Paracetamol